# SDR DL777050841

- Difficulty date: December 31, 2005
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N861DA
- Make and model: Boeing 777232
- Aircraft serial: 29952
- Aircraft time: 27,084 hours, 4,708 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: CQCME21W4S
- Condition: Burned
- Location: 1l Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FOUND CONNECTOR ABOVE L1 DOOR BURNT AND MELTED.  REPAIRED SAME.
